Alert archive / Washington / Flood Watches in 2011
Flood Watch 6, NWS Spokane, WA
NWS Spokane, WA issued this flood watch at Jun 7, 2011, 11:25 AM PDT for Chelan County, Okanogan County, Washington. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 11:25 AM PDT (18:25 UTC)
- Expired
- Jun 11, 2011, 10:00 AM PDT
- In force
- 4 days
- Issued by
- NWS Spokane, WA
Counties Chelan County, WA, Okanogan County, WA
The radar
The Seattle radar (KATX), 172 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 6.4 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842 WGUS66 KOTX 071825 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 1125 AM PDT TUE JUN 7 2011 WAC007-047-080230- /O.EXP.KOTX.FA.A.0005.000000T0000Z-110607T1800Z/ /O.NEW.KOTX.FA.A.0006.110607T1825Z-110608T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN-OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...OMAK... OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW... TWISP...CONCONULLY 1125 AM PDT TUE JUN 7 2011 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON... INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. * THROUGH WEDNESDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS MODERATE RAINFALL THROUGH THIS EVENING. * SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN ...REPUBLIC...INCHELIUM...KELLER...CURLEW... DANVILLE...LAURIER...OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY. $$ IDC017-055-079-WAC003-019-051-063-065-071930- /O.EXP.KOTX.FA.A.0005.000000T0000Z-110607T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BONNER-KOOTENAI-SHOSHONE-ASOTIN-FERRY-PEND OREILLE-SPOKANE- STEVENS- INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER... COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...COEUR D'ALENE... POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...ATHOL... KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE... CALDER...CLARKSTON...ASOTIN...ANATONE...REPUBLIC...INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS... IONE...CUSICK...DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS... MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK... COLVILLE...CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT 1125 AM PDT TUE JUN 7 2011 ...FLOOD WATCH HAS EXPIRED... THE FLOOD WATCH FOR PORTIONS OF NORTH IDAHO AND WASHINGTON HAS EXPIRED. THOUGH THE FLOOD WATCH HAS EXPIRED...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK- FULL...WITH SEVERAL LAKES ALSO EXPERIENCING NEAR FLOOD CONDITIONS. THIS INCLUDES NORTHEAST WASHINGTON AND THE IDAHO PANHANDLE. THIS INCLUDES THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...COEUR D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM... ATHOL...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... SMELTERVILLE...CALDER...CLARKSTON...ASOTIN...ANATONE...REPUBLIC... INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT... METALINE FALLS...IONE...CUSICK...DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS...MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...COLVILLE...CHEWELAH...KETTLE FALLS...SPRINGDALE... NORTHPORT. $$
11 follow-up statements
768 WGUS66 KOTX 080208 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 708 PM PDT TUE JUN 7 2011 WAC007-047-081415- /O.CON.KOTX.FA.A.0006.000000T0000Z-110608T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN-OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...OMAK... OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW... TWISP...CONCONULLY 708 PM PDT TUE JUN 7 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. * THROUGH WEDNESDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS MODERATE RAINFALL THROUGH THIS EVENING. * SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN ... REPUBLIC...INCHELIUM...KELLER...CURLEW... DANVILLE...LAURIER... OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP...CONCONULLY. THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN... OMAK...OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP... METHOW...TWISP...CONCONULLY. $$
399 WGUS66 KOTX 081130 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 430 AM PDT WED JUN 8 2011 WAC007-047-081800- /O.CON.KOTX.FA.A.0006.000000T0000Z-110608T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN-OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...OMAK... OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW... TWISP...CONCONULLY 430 AM PDT WED JUN 8 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. * UNTIL 11 AM PDT THIS MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS MODERATE RAINFALL THROUGH LAST EVENING. * SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN ... REPUBLIC...INCHELIUM...KELLER...CURLEW... DANVILLE...LAURIER... OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP...CONCONULLY. $$
888 WGUS66 KOTX 081652 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 952 AM PDT WED JUN 8 2011 WAC007-081800- /O.CAN.KOTX.FA.A.0006.000000T0000Z-110608T1800Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHELAN- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN 952 AM PDT WED JUN 8 2011 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON HAS BEEN CANCELLED. THIS INCLUDES CHELAN COUNTY. EVEN WITH THE HEAVIER SHOWERS THAT FELL TUESDAY AND OVERNIGHT...COMBINED WITH THE RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...THERE IS NOT A PENDING THREAT OF WIDESPREAD FLO0DING. HOWEVER...THERE STILL MIGHT BE POCKETS OF MINOR FLOODING ESPECIALLY IN LOW LYING AREAS AND NEAR STREAMS THAT ARE RUNNING HIGH. && THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN. $$ WAC047-090100- /O.EXT.KOTX.FA.A.0006.000000T0000Z-110609T1500Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 952 AM PDT WED JUN 8 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * THROUGH THURSDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS MODERATE RAINFALL THROUGH LAST EVENING. * SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP...CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
615 WGUS66 KOTX 082340 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 440 PM PDT WED JUN 8 2011 WAC047-091500- /O.CON.KOTX.FA.A.0006.000000T0000Z-110609T1500Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 440 PM PDT WED JUN 8 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * THROUGH THURSDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS MODERATE RAINFALL THROUGH LAST EVENING. * SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN... BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP... CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA... WINTHROP...METHOW...TWISP... CONCONULLY. THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
606 WGUS66 KOTX 090808 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 108 AM PDT THU JUN 9 2011 WAC047-091500- /O.CON.KOTX.FA.A.0006.000000T0000Z-110609T1500Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 108 AM PDT THU JUN 9 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * UNTIL 8 AM PDT THIS MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS MODERATE RAINFALL THROUGH LAST EVENING. * SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN... BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP... CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA... WINTHROP...METHOW...TWISP... CONCONULLY. THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
590 WGUS66 KOTX 091445 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 745 AM PDT THU JUN 9 2011 WAC047-100245- /O.EXT.KOTX.FA.A.0006.000000T0000Z-110610T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 745 AM PDT THU JUN 9 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * UNTIL 10 AM PDT FRIDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS RAINFALL FROM WEDNESDAY AND POTENTIAL FOR ADDITIONAL RAIN SHOWERS ON THURSDAY. * SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK- FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM... KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN... BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP... CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA... WINTHROP...METHOW...TWISP... CONCONULLY. $$
164 WGUS66 KOTX 100300 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 800 PM PDT THU JUN 9 2011 WAC047-101700- /O.CON.KOTX.FA.A.0006.000000T0000Z-110610T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 800 PM PDT THU JUN 9 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * THROUGH FRIDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS RAINFALL FROM WEDNESDAY AND POTENTIAL FOR ADDITIONAL RAIN SHOWERS ON THURSDAY. * SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK- FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
909 WGUS66 KOTX 100826 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 126 AM PDT FRI JUN 10 2011 WAC047-101700- /O.CON.KOTX.FA.A.0006.000000T0000Z-110610T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 126 AM PDT FRI JUN 10 2011 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * UNTIL 10 AM PDT THIS MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS ADDITIONAL RAIN SHOWERS. * SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
801 WGUS66 KOTX 101556 FFAOTX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 856 AM PDT FRI JUN 10 2011 WAC047-110400- /O.EXT.KOTX.FA.A.0006.000000T0000Z-110611T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 856 AM PDT FRI JUN 10 2011 ...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * THROUGH SATURDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS ADDITIONAL RAIN SHOWERS. * SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
524 WGUS66 KOTX 110310 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 810 PM PDT FRI JUN 10 2011 WAC047-111700- /O.CON.KOTX.FA.A.0006.000000T0000Z-110611T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 810 PM PDT FRI JUN 10 2011 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE FOLLOWING COUNTY...OKANOGAN. * THROUGH SATURDAY MORNING * DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL AS ADDITIONAL RAIN SHOWERS. * SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
432 WGUS66 KOTX 111657 FFAOTX FLOOD WATCH NATIONAL WEATHER SERVICE SPOKANE WA 957 AM PDT SAT JUN 11 2011 WAC047-111800- /O.EXP.KOTX.FA.A.0006.000000T0000Z-110611T1700Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OKANOGAN- INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER... OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY 957 AM PDT SAT JUN 11 2011 ...FLOOD WATCH WILL EXPIRE AT 10 AM PDT THIS MORNING... THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON WILL EXPIRE AT 10 AM PDT THIS MORNING. AREA RIVERS AND STREAMS HAVE CRESTED AND ARE EXPECTED TO SLOWLY LOWER THROUGH THE WEEKEND. THEREFORE THE WATCH WILL BE ALLOWED TO EXPIRE. THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP... CONCONULLY. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Jun 7, 11:01 AM PDT, 24 minutes earlier.
Area forecast discussion, Jun 7, 11:01 AM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1101 AM PDT TUE JUN 7 2011
.SYNOPSIS...
ANOTHER DEEP AND COOL UPPER LOW SYSTEM WILL DROP INTO THE REGION
TODAY AND PERSIST THROUGH WEDNESDAY. THIS WILL BRING SHOWERY AND
UNSETTLED CONDITIONS TO MOST OF THE REGION. A BRIEF AND BENIGN
BREAK PERIOD WILL OCCUR ON THURSDAY...WITH ANOTHER FRONTAL PASSAGE
ON FRIDAY. COOLER THAN NORMAL CONDITIONS AND OCCASIONAL SHOWERY
PERIODS WILL PERSIST INTO NEXT WEEK.
&&
.DISCUSSION...
A COLD UPPER LEVEL LOW PRESSURE CENTER IS CURRENTLY SLIDING DOWN
THE BRITISH COLUMBIA COAST AND POISED TO TRACK OVER PUGET SOUND AT
18Z. THIS TIGHTLY WRAPPED CIRCULATION WILL TRACK SOUTHEAST ACROSS
THE FORECAST AREA TODAY...PLACING THE INLAND NORTHWEST UNDER MOIST
SOUTHWEST FLOW IN THE MID LEVELS WHILE THE COLD POOL ALOFT SLIDES
OVERHEAD. THIS WILL ACT TO DESTABILIZE THE ATMOSPHERE...ESPECIALLY
OVER THE MOUNTAINS TO THE NORTHWEST. THIS IS WHERE THE BEST CHANCE
OF THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING. SATELLITE
IMAGERY SHOWS CONVECTION BUILDING TO OUR NORTH ACROSS SOUTHERN BC
AND THIS WILL SAG SOUTH INTO OUR AREA THIS AFTERNOON. A FEW STRAY
SHOWERS HAVE DEVELOPED OVER THE NORTHEAST MOUNTAINS WHERE THERE
HAVE BEEN A FEW BREAKS IN THE OVERCAST. MUCH OF THE IDAHO
PANHANDLE AND FAR EASTERN WA HAS BEEN SHROUDED IN LOW STRATUS
WHICH WILL ACT TO KEEP MORE STABLE CONDITIONS AND LESS OF A THREAT
OF THUNDER. HOWEVER...ANY BREAKS IN THE STRATUS DECK WILL ALLOW
CONVECTION TO BUILD. OTHER THAN GENERAL THUNDER...THE OTHER
CONCERN WILL BE WINDY CONDITIONS IN THE CASCADE GAPS AS A WESTERLY
PRESSURE GRADIENT INCREASES THIS AFTERNOON. THE MAIN THREAT WILL
BE SUSTAINED WINDS OF 20 TO 25 KTS RATHER THAN GUSTS AS 850MB
WINDS REMAIN IN THAT GENERAL RANGE. THE PRESSURE GRADIENT WILL
INCREASE AS THE SURFACE LOW SLIPS SOUTH INTO EASTERN WA. WINDY
CONDITIONS WILL ABATE OVERNIGHT WHEN THE LOW MOVES OFF TO THE
EAST. THE COMBINATION OF UNSTABLE CONDITIONS...TROUGH CUSP
DYNAMICS AND OROGRAPHICS WILL KEEP THE HIGHEST RISK OF SHOWERS
OVER THE MOUNTAINS WITH JUST A SLIGHT CHANCE IN THE BASIN WHERE
DOWNSLOPING WINDS WILL TRY TO DRY THINGS OUT. ONLY MINOR CHANGES
MADE TO THE CURRENT FORECAST PACKAGE TO ACCOUNT FOR CURRENT TREND
IN OBSERVATIONS. /KELCH
&&
.AVIATION...
12Z TAFS...RECENT RAIN HAS LEFT A MOIST LOW LEVEL AIR MASS OVER
THE EASTERN BASIN AND UPSLOPE LOW LEVEL WINDS WILL ALLOW MVFR
STRATUS CEILINGS TO LINGER ACROSS THE KGEG AREA TAF SITES THROUGH
20Z TODAY. STRATUS WILL BREAK AND LIFT INTO LOW VFR CUMULUS FIELDS
WITH SOME OF THIS CUMULUS DEVELOPING INTO AFTERNOON AND EVENING
SHOWERS.
OVERALL...AN UPPER LEVEL CLOSED LOW WILL MOVE INTO THE REGION
TODAY WITH THE NORTHERN MOUNTAINS AND IDAHO PANHANDLE UNDER THE
MOIST AND DIFFLUENT FLOW EAST OF THIS LOW. THIS WILL PROMOTE
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS MAINLY
OVER THE MOUNTAINS NORTH AND EAST OF THE BASIN...BUT SHOWERS MAY
INTRUDE INTO THE NORTHERN BASIN AND EASTERN BASIN AS WELL...WITH
THE SPOKANE AREA TAF SITES AND KPUW/KLWS POSSIBLY EXPERIENCING A
BRIEF VFR CEILING SHOWER BETWEEN 20Z AND 02Z WEDNESDAY. A
TIGHTENING GRADIENT WILL PROMOTE WINDY GAP WINDS AT THE KEAT TAF
SITE THIS AFTERNOON AND EVENING. OVERNIGHT TONIGHT BREEZY
CONDITIONS WILL PERSIST IN THE BASIN...AND SHOWER ACTIVITY WILL
DECREASE. /EK
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 67 47 61 45 69 52 / 20 40 60 40 10 20
COEUR D'ALENE 65 46 59 43 69 47 / 30 50 60 50 10 20
PULLMAN 68 44 60 43 67 48 / 20 20 60 60 10 20
LEWISTON 73 51 65 49 72 52 / 20 20 60 60 10 10
COLVILLE 68 49 64 46 76 49 / 60 80 60 50 20 20
SANDPOINT 63 49 55 43 68 47 / 70 70 70 60 10 20
KELLOGG 61 45 57 42 65 43 / 50 70 80 70 30 20
MOSES LAKE 79 48 70 46 76 51 / 10 20 30 20 10 10
WENATCHEE 74 51 72 50 75 53 / 10 40 30 20 10 10
OMAK 76 49 73 47 76 50 / 40 60 50 20 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH UNTIL 11 AM PDT THIS MORNING CENTRAL PANHANDLE
MOUNTAINS...COEUR D'ALENE AREA...NORTHERN PANHANDLE.
WA...FLOOD WATCH UNTIL 11 AM PDT THIS MORNING EAST SLOPES NORTHERN
CASCADES...LOWER GARFIELD AND ASOTIN COUNTIES...NORTHEAST
BLUE MOUNTAINS...NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS...
OKANOGAN VALLEY...SPOKANE AREA.
&&Hazardous weather outlook, Jun 7, 6:14 AM PDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 614 AM PDT TUE JUN 7 2011 IDZ026-027-WAZ033>035-041-044-081315- LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN- WENATCHEE AREA-WATERVILLE PLATEAU- 614 AM PDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IDZ001>004-WAZ031-032-036>038-042-043-081315- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- 614 AM PDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT RIVERS WILL REMAIN HIGH WITH MAIN STEM RIVER FLOODING PERSISTING ON THE ST. JOE RIVER AT ST. MARIES...AND OKANOGAN RIVER AT TONASKET...AND COMMENCING ON THE PEND OREILLE RIVER AT ALBENI FALLS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MELTING SNOW IN THE MOUNTAINS COMBINED WITH THE THREAT OF LOCAL MODERATE RAINFALL THIS WEEK WILL RESULT IN SIGNIFICANT RISES ON STREAMS...CREEKS...AND LAKES WITH ADDITIONAL FLOODING POSSIBLE. SEVERAL MAIN STEM RIVERS WILL REMAIN ABOVE FLOOD STAGE.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 2:22 PM PDT | River Flood Watch | OTX | Okanogan | 24 hr |
| Jun 7, 2:24 PM PDT | River Flood Warning | OTX | Ferry | 47 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.